| Model Number |
FLIPCUTTER II, SHORT 10MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/05/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via phone that an ar-1204as-100 flipcutter ii had an issue.The shaft "sheath" broke off the handle during drilling.The case was completed by removing the complaint device with no fragments left inside the patient and using another ar-1204as-100 flipcutter ii with a two minute delay in the procedure.This was discovered during a acl reconstruction procedure on (b)(6) 2023.
Additional Manufacturer Narrative
Complaint allegation was confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause(s) for the reported failure can be a user error due to improper bone preparation, misaligned insertion, and/or prying/levering the device during insertion.